MAUDE Adverse Event Report: BIOMET MICROFIXATION L-PLT RT REG 2.0 LACTOSORB SYS; CRANIOFACIAL FIXATION PLATE, BIOABSORBABLE

BIOMET MICROFIXATION L-PLT RT REG 2.0 LACTOSORB SYS; CRANIOFACIAL FIXATION PLATE, BIOABSORBABLE
Catalog Number 915-2101
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Swelling/ Edema (4577)
Date of Event 12/23/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient experienced swelling approximately 8 months after a piriform aperture with lactosorb for maxillary osteotomy.The patient has indicated for a revision, although it has yet to occur.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: l-plt lt reg 2.0 lactosorb sys: cat# 915-2102; lot# 308570.Qty: 8 of lacto scr 2.0x7mm 2.0 sys 2/pk: cat# 915-2301; lot# 480430.Report source: (b)(6).Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001032347-2021-00583, 0001032347-2021-00584, 0001032347-2021-00585, 0001032347-2021-00586, 0001032347-2021-00587, 0001032347-2021-00588, 0001032347-2021-00589, 0001032347-2021-00590, 0001032347-2021-00591.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.
 
Event or Problem Description
It was reported that a patient underwent a revision procedure approximately 8 months after a piriform aperture with lactosorb for maxillary osteotomy due to swelling.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
L-PLT RT REG 2.0 LACTOSORB SYS
Common Device Name
CRANIOFACIAL FIXATION PLATE, BIOABSORBABLE
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer (Section G)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer Contact
jennifer delaney
1520 tradeport drive
jacksonville, FL 32218
9047414400
MDR Report Key13013741
Report Number0001032347-2021-00582
Device Sequence Number1727380
Product Code HRS
UDI-Device Identifier00841036054397
UDI-Public(01)00841036054397(17)251102(10)181330
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K955729
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/02/2025
Device Catalogue Number915-2101
Device Lot Number181330
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2021
Supplement Date Received by Manufacturer01/03/2022
04/19/2022
Initial Report FDA Received Date12/15/2021
Supplement Report FDA Received Date01/05/2022
04/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/02/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient SexUnknown